# SDR COMA0760455

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 16,875 hours, 13,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Unknown
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5638 - AIRCRAFT LOST PRESSURE, AND PAX DOOR HAS LOUD SQUEALING NOISE.  DECLARED EMERGENCY, LANDED JAX WITHOUT INCIDENT.  INSPECTED MAIN CABIN DOOR, NO DEFECTS.  PRESSURIZED 2 AND CHECKED WITH BUBBLE SOLUTION, NO FURTHER DEFECTS.
